# SDR P5CA2022032700105

- Difficulty date: April 1, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 41,676 hours, 6,670 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW I/B T/E LWR PNL AT WS 129.86 TO 228.05 FWD SUPPORT BEAM O/B BRACKET CRACKED( SUPPORT BEAM FITTING P/N : 115U2252-19 FASBRICATED AS PER RI NO.RI-57-00-15477 REV A AND BOEING DRAWING 115U2252-19PL )
